# SDR R61A2023121800744

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 40,895 hours, 30,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING FIXED L/E TOP SIDE SLAT TRACK #4 CUTOUT BTWN L/E RIB 14-15 REPAIRED IAW SRM 57-49-01 REPAIR 6. HFEC CUTOUT "NO CRACKS FOUND" SEE AWS FOR DETAILS. TWO 40343-10.
